Emergency Plz

person-avatar

today i ve took theragran ultra and after two or 3 hours theragran H Tablet..... after that i m suffering from sevear headache and nausea..... headache is like migrane type...my b.p was 110/80 ... normally i m a low b.p person . later i feel may b its some gastric issue so i took hajmola... nausea gets better after taking that but still suffering from one side headache....and lil bit upset stomach.

Available Doctors to Help you!

You can book appointment with them.

Prof. Dr. Javed Akram

402 Reviews

General Physician

MRCP (UK), FRCP (LONDON),...

40 Years Experience

View Profile

Dr. Somia Iqtadar

235 Reviews

General Physician

MBBS, FCPS (Medicine)

14 Years Experience

View Profile

Prof. Dr. Talat Naheed

226 Reviews

General Physician

MBBS, MCPS, Doctorate of M...

35 Years Experience

View Profile

Dr. Faisal Amin Baig

59 Reviews

General Physician

MBBS, FCPS (Medicine)

14 Years Experience

View Profile

Dr. Fatima Hamdani

15 Reviews

General Physician

MBBS, FCPS, MRCP(UK)

6 Years Experience

View Profile

Dr. Ahsan Masood Khan

37 Reviews

General Physician

MBBS, DCPS (HCSM)

25 Years Experience

View Profile

Member
Member

Ehsan Imam

You need to visit the nearest physician for a complete checkup.

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)